# SDR USAA990697

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 218-237
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2, C-1 CHECK, FOUND 1 INCH BY 19 INCH BEAM CORRODED AT C/L OF A/C STATION 3218237.  CORROSION LEVEL 1.  REMOVED BEAM, MFG NEW, AND INSTALLED.  (M)
